# SDR DLM88091617

- Difficulty date: October 10, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 59,085 hours, 46,827 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV ELONGATED LT GEAR SUPPORT FITTING BEARING BORE WAS FOUND.  BEARING BORE WAS REPAIRED IAW EA 09-093855-03AD REV B.
